# SDR IPXA2018080652449

- Difficulty date: July 26, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING FIXED L/E LOWER SKIN WAS CRACKED AT  XOS 776.  REPAIRED THE SKIN IAW SRM 57-40-02, REPAIR 7, FIG 201.  MAJOR.
